# SDR ASAA0873635

- Difficulty date: October 2, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147AS660Y21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN INTERCOSTAL AT BS 947 BS 967 LBL 51 CORROSION FOUND.  AFT PASSENGER CABIN INTERCOSTAL AT BS 947 BS 967 LBL 51 REPLACED IAW B737 700 SRM 51 40 02.
